# SDR IPXA12M75646

- Difficulty date: September 17, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1253
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, R3 DOOR FRAME LOWER FWD WEB CRACKED AT LOWER FWD LIGHTENING HOLE.  REPAIRED R3 DOOR FRAME INTERIOR WEB IAW SRM 53-40-15, REPAIR 3, FIG 201.
